# SDR WVER201503200003

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: General aviation
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Part serial: NONE
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 26,626 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL ANTI-ROTATION TAB IS GOUGED FROM CONTACT WITH THE HORIZONTAL STABILIZER PIVOT PIN HARDWARE.  REMOVED TAB IAW REO 670BA-55-012, PARTS A & B, REV D. NOTE: LT TAB HAS BEEN PREVIOUSLY REMOVED UNDER THE SAME REO.
